# SDR FDEA201102040472

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 34,138 hours, 10,355 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Part serial: 146
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 HR INTO FLIGHT, CABIN PRESSURE EXCEEDED TOLERANCE (AROUND 9.0 ON DEFFERENTIAL PRESSURE) AND BOTH CONTROLLERS FAILED.  HAD TO SELECT MANUAL AGAIN TO BRING PRESSURE BACK DOWN.  REACTIVED AFT OUTFLOW VALVE IAW MEL21-31-04-01-A, PERFORMED BITE TEST FOUND "AFT VALVE" TEST FAIL ON BOTH CPCS.  R & R AFT PUTFLOW VALVE AND TEST ALL SATIS IAW AMM 21-31-12.  REGARDING THE CONTINUITY OF THE WIRINGS, FOUND THERE ARE DIODES BETWEEN PN:14A, 14B AND GROUND.  BYPASSED THE DIODES, CHECKED WIRINGS NORMAL,TESTED THE DIODES ALOO NORMAL REF ASM 21-31-00.
